Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 125, Number 11
HTML articles powered by AMS MathViewer

A remark on the liftable derivation of moduli algebras of isolated hypersurface singularities
Hao Chen PDF
Proc. Amer. Math. Soc. 125 (1997), 3133-3135
Affine semigroup rings that are complete intersections
Klaus G. Fischer, Walter Morris and Jay Shapiro PDF
Proc. Amer. Math. Soc. 125 (1997), 3137-3145
A weak version of Rolle’s theorem
Thomas C. Craven PDF
Proc. Amer. Math. Soc. 125 (1997), 3147-3153
The $Q$-spectrum and spanning trees of tensor products of bipartite graphs
Timothy Y. Chow PDF
Proc. Amer. Math. Soc. 125 (1997), 3155-3161
The parity of the class number of the cyclotomic fields of prime conductor
Pietro Cornacchia PDF
Proc. Amer. Math. Soc. 125 (1997), 3163-3168
Eta-quotients and elliptic curves
Yves Martin and Ken Ono PDF
Proc. Amer. Math. Soc. 125 (1997), 3169-3176
Exponentiation in power series fields
Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah PDF
Proc. Amer. Math. Soc. 125 (1997), 3177-3183
A note on Hensel’s lemma in several variables
Benji Fisher PDF
Proc. Amer. Math. Soc. 125 (1997), 3185-3189
Hopf subalgebras of pointed Hopf algebras and applications
D. Ştefan PDF
Proc. Amer. Math. Soc. 125 (1997), 3191-3193
On Humbert-Minkowski’s constant for a number field
R. Baeza and M. I. Icaza PDF
Proc. Amer. Math. Soc. 125 (1997), 3195-3202
On the diophantine equation $x^2-2^m=\pm y^n$
Yann Bugeaud PDF
Proc. Amer. Math. Soc. 125 (1997), 3203-3208
Galois representations and Hecke operators associated with the mod $p$ cohomology of $GL(1,\mathbb {Z})$ and $GL(2,\mathbb {Z})$
Avner Ash PDF
Proc. Amer. Math. Soc. 125 (1997), 3209-3212
Necessary and sufficient conditions for the solvability of a problem of Hartman and Wintner
N. Chernyavskaya and L. Shuster PDF
Proc. Amer. Math. Soc. 125 (1997), 3213-3228
Characterization for Beurling-Björck space and Schwartz space
Soon-Yeong Chung, Dohan Kim and Sungjin Lee PDF
Proc. Amer. Math. Soc. 125 (1997), 3229-3234
Exact multiplicity for some nonlinear elliptic equations in balls
Juncheng Wei PDF
Proc. Amer. Math. Soc. 125 (1997), 3235-3242
Mehler-Fock transforms of generalized functions via the method of adjoints
Benito J. González and Emilio R. Negrin PDF
Proc. Amer. Math. Soc. 125 (1997), 3243-3253
The Schwarz-Pick Lemma for derivatives
A. F. Beardon PDF
Proc. Amer. Math. Soc. 125 (1997), 3255-3256
Harmonic polynomials and the divisibility problem
V. V. Karachik PDF
Proc. Amer. Math. Soc. 125 (1997), 3257-3258
Approximation of singularity sets with analytic graphs over the ball in $\mathbf {C}^2$
Marshall A. Whittlesey PDF
Proc. Amer. Math. Soc. 125 (1997), 3259-3265
Hausdorff measures and dimension on $\mathbb {R}^\infty$
Nieves Castro and Miguel Reyes PDF
Proc. Amer. Math. Soc. 125 (1997), 3267-3273
Invariant subspaces of the maximal domain of the Fourier transform
Gilbert Muraz and Pawel Szeptycki PDF
Proc. Amer. Math. Soc. 125 (1997), 3275-3278
$H^1$ boundedness of determinants of vector fields
Loukas Grafakos PDF
Proc. Amer. Math. Soc. 125 (1997), 3279-3288
Lempert mappings and symplectic forms
Zoltan Balogh and Christoph Leuenberger PDF
Proc. Amer. Math. Soc. 125 (1997), 3289-3292
A symmetry problem from probability
Stephen J. Fromm and Patrick McDonald PDF
Proc. Amer. Math. Soc. 125 (1997), 3293-3297
A joint spectral characterization of primeness for C$^*$-algebras
Raúl E. Curto and Carlos Hernández G. PDF
Proc. Amer. Math. Soc. 125 (1997), 3299-3301
Standard systems for semifinite O$^{*}$-algebras
Atsushi Inoue PDF
Proc. Amer. Math. Soc. 125 (1997), 3303-3312
Commutator ideals and semicommutator ideals of Toeplitz operators associated with flows II
Paul S. Muhly and Jingbo Xia PDF
Proc. Amer. Math. Soc. 125 (1997), 3313-3319
Chebyshev measures
Raphaël Cerf and Carlo Mariconda PDF
Proc. Amer. Math. Soc. 125 (1997), 3321-3329
Infinite Taylor interpolation
Leonhard Frerick and Jürgen Müller PDF
Proc. Amer. Math. Soc. 125 (1997), 3331-3337
A logarithmic Sobolev inequality on the real line
J. Michael Pearson PDF
Proc. Amer. Math. Soc. 125 (1997), 3339-3345
On the eigenvalues of the $p$-Laplacian with varying $p$
Yin Xi Huang PDF
Proc. Amer. Math. Soc. 125 (1997), 3347-3354
A monotoneity property of the gamma function
G. D. Anderson and S.-L. Qiu PDF
Proc. Amer. Math. Soc. 125 (1997), 3355-3362
Perturbations of the Haar wavelet
N. K. Govil and R. A. Zalik PDF
Proc. Amer. Math. Soc. 125 (1997), 3363-3370
On the class of norm limits of nilpotents
Vasile Lauric PDF
Proc. Amer. Math. Soc. 125 (1997), 3371-3379
Incompleteness of the linear span of the positive compact operators
Z. L. Chen and A. W. Wickstead PDF
Proc. Amer. Math. Soc. 125 (1997), 3381-3389
The geodesic flow generates a fast dynamo: an elementary proof
C. Chicone and Y. Latushkin PDF
Proc. Amer. Math. Soc. 125 (1997), 3391-3396
On convex class of pairs of convex bodies
Jerzy Grzybowski and Ryszard Urbański PDF
Proc. Amer. Math. Soc. 125 (1997), 3397-3401
A characterization of Riemannian flows
Philippe Tondeur PDF
Proc. Amer. Math. Soc. 125 (1997), 3403-3405
A renewal theorem in the finite-mean case
J. L. Geluk PDF
Proc. Amer. Math. Soc. 125 (1997), 3407-3413
$S^2$-bundles over aspherical surfaces and 4-dimensional geometries
Robin J. Cobb and Jonathan A. Hillman PDF
Proc. Amer. Math. Soc. 125 (1997), 3415-3422
A characterization of the Leinert property
Franz Lehner PDF
Proc. Amer. Math. Soc. 125 (1997), 3423-3431
Superrigid subgroups of solvable Lie groups
Dave Witte PDF
Proc. Amer. Math. Soc. 125 (1997), 3433-3438
Non-separable surfaces in cubed manifolds
Saburo Matsumoto PDF
Proc. Amer. Math. Soc. 125 (1997), 3439-3446